# SDR USAA2010012690187

- Difficulty date: January 23, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON FASTENER HOLE AT FORWARD SIDE OF BS178 PRESSURE BULKHEAD AT WL 234 BETWEEN LBL 10 & LBL 17.  REPAIRED BS 178 PRESSURE BULKHEAD AT WL 234 BETWEEN LBL 10 & LBL 17 IAW B737 SRM 53-10-08 REPAIR 9 & EO 5300V153.
